American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Boris Botvinnik and Mohammed Labbi. Highly connected manifolds of positive $p$-curvature. Trans. Amer. Math. Soc. 366 (2014) 3405-3424.
Abstract, references, and article information   
View Article: PDF

[2] Emanuele Dotto. A relative $h$-principle via cobordism-like categories. Contemporary Mathematics 617 (2014) 133-155.
Book volume table of contents   
View Article: PDF

[3] Josh Genauer. Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012) 519-550. MR 2833590.
Abstract, references, and article information   
View Article: PDF

[4] Laurence R. Taylor. Quadratic enhancements of surfaces: two vanishing results. Proc. Amer. Math. Soc. 137 (2009) 1135-1138. MR 2457455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Moment Maps, Cobordisms, and Hamiltonian Group Actions. Math. Surveys Monogr. 98 (2002) MR MR1929136.
Book volume table of contents   

[6] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Assignments and abstract moment maps. Math. Surveys Monogr. 98 (2002) 257-278.
Book volume table of contents   
View Article: PDF

[7] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Proper actions of lie groups. Math. Surveys Monogr. 98 (2002) 173-196.
Book volume table of contents   
View Article: PDF

[8] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Stable complex and $\mathrm{Spin}^c$-structures. Math. Surveys Monogr. 98 (2002) 229-256.
Book volume table of contents   
View Article: PDF

[9] Victor Guillemin, Viktor Ginzburg and Yael Karshon. The quantum version of the linearization theorem. Math. Surveys Monogr. 98 (2002) 119-137.
Book volume table of contents   
View Article: PDF

[10] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Equivariant cohomology. Math. Surveys Monogr. 98 (2002) 197-227.
Book volume table of contents   
View Article: PDF

[11] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Abstract moment maps. Math. Surveys Monogr. 98 (2002) 31-43.
Book volume table of contents   
View Article: PDF

[12] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Introduction. Math. Surveys Monogr. 98 (2002) 1-11.
Book volume table of contents   
View Article: PDF

[13] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Cobordism invariance of the index of a transversally elliptic operator, by Maxim Braverman. Math. Surveys Monogr. 98 (2002) 327-338.
Book volume table of contents   
View Article: PDF

[14] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Hamiltonian cobordism. Math. Surveys Monogr. 98 (2002) 15-30.
Book volume table of contents   
View Article: PDF

[15] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Non-degenerate abstract moment maps. Math. Surveys Monogr. 98 (2002) 289-300.
Book volume table of contents   
View Article: PDF

[16] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Assignment cohomology. Math. Surveys Monogr. 98 (2002) 279-288.
Book volume table of contents   
View Article: PDF

[17] Victor Guillemin, Viktor Ginzburg and Yael Karshon. The Kawasaki Riemann--Roch formula. Math. Surveys Monogr. 98 (2002) 315-325.
Book volume table of contents   
View Article: PDF

[18] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Reduction and applications. Math. Surveys Monogr. 98 (2002) 63-86.
Book volume table of contents   
View Article: PDF

[19] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Signs and normalization conventions. Math. Surveys Monogr. 98 (2002) 167-172.
Book volume table of contents   
View Article: PDF

[20] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Characteristic numbers, non-degenerate cobordisms, and non-virtual quantization. Math. Surveys Monogr. 98 (2002) 301-313.
Book volume table of contents   
View Article: PDF

[21] Victor Guillemin, Viktor Ginzburg and Yael Karshon. The linearization theorem. Math. Surveys Monogr. 98 (2002) 45-61.
Book volume table of contents   
View Article: PDF

[22] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Geometric quantization. Math. Surveys Monogr. 98 (2002) 89-118.
Book volume table of contents   
View Article: PDF

[23] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Quantization commutes with reduction. Math. Surveys Monogr. 98 (2002) 139-163.
Book volume table of contents   
View Article: PDF

[24] Zhi Lü. Involutions with $W(F)=1$. Proc. Amer. Math. Soc. 128 (2000) 307-313. MR 1654097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gui Song Li. The second normal bordism group of a space pair . Proc. Amer. Math. Soc. 118 (1993) 259-262. MR 1139479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bruce F. Torrence. Bordism classes of vector bundles over real projective spaces . Proc. Amer. Math. Soc. 118 (1993) 963-969. MR 1136239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stephan Stolz. Simply connected manifolds of positive scalar curvature. Bull. Amer. Math. Soc. 23 (1990) 427-432. MR 1056561.
Abstract, references, and article information   
View Article: PDF

[28] M. A. Aguilar. Generators for the bordism algebra of immersions . Trans. Amer. Math. Soc. 316 (1989) 39-51. MR 979961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. Astey, P. Greenberg, E. Micha and G. Pastor. Some fibred cobordism groups are not finitely generated . Proc. Amer. Math. Soc. 104 (1988) 327-328. MR 958093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] V. Giambalvo, David J. Pengelley and Douglas C. Ravenel. A fractal-like algebraic splitting of the classifying space for vector bundles . Trans. Amer. Math. Soc. 307 (1988) 433-455. MR 940211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia